# SDR O2GA2020051188101

- Difficulty date: May 4, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N881UP
- Make and model: Beech B300
- Aircraft serial: FL1085
- Aircraft time: 2,238 hours, 1,979 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034612
- Part serial: 463815
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 2,239 hours, 1,980 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

AIRCRAFT STOPPED PRESSURIZING AFTER 10,000 FT. AND CABIN PRESSURE WAS LOST. CABIN PASSENGER OXYGEN MASKS DEPLOYED. EMERGENCY DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY AFTER PERFORMING SEVERAL OPERATIONAL CHECKS WITH TEXTRON. THE OXYGEN MASKS WERE STOWED AND AN UNSUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER. AIRCRAFT WAS RELEASED FOR ANOTHER OPERATIONAL CHECK FLIGHT AND IS PENDING.
